# SDR 200701242

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 4,830 hours, 3,117 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7527 IAD TO YYZ, ON DESCENT CREW WENT TO MOVE FLAPS DOWN AND RECEIVED FLAP FAIL MSG.  CREW CYCLED FLAP/SLAT HANDLE THREE TIMES PER QRH.  NO HELP.  CREW WAS ABLE TO GET SLATS TO THREE WITH THE HANDLE AT FLAP ONE.  FLIGHT TERMINATED WITHOUT INCIDENT.  ON CALL MAINTENANCE CYCLED AIRCRAFT POWER, RAN FLAPS THREE TIMES, COULD NOT DUPLICATE FAULT.  OPS CHECK NORMAL.
